# SDR SWAA2012121810757

- Difficulty date: December 6, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 35,548 hours, 19,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB LOWER SURFACE OF UPPER FLANGE AT NUT PLATE HOLES OF INTERCOSTAL  STA 816- 838, RBL 19 AND WL 158.  REMOVED AND REPLACED ACB INTERCOSTAL BS 787 TO 847 IAW SRM 51-40-02 AND DWG 141A8310.
